# SDR GLBA20110929G

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 33,870 hours, 42,449 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE IS A POSSIBLE FUEL LEAK ON THE RT ENGINE NACELLE INSIDE THE WHEEL WELL.  MX REPLACED THE FUEL DRAIN LINES, LEAK CHECKED GOOD.
